# SDR UALA2012110706394

- Difficulty date: November 6, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 44,952 hours, 9,602 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAT CIRCUIT L2 STATUS MSG IN VIEW LWR EICAS.  MX MSG 26-10242 FIRE LOOP 2 LEFT ENGINE SHOWING ON MAT.  REF FIM 26-11 TASK 811.  INSP LOOPS, NO OBVIOUS DEFECTS.  REQ OHM AND MEG OHM CHECK OF DETECTORS.  FOUND LWR AFT DETECTOR M26005 LOOP 2 OPEN REF FIM 26-11 TASK 809-810.  REPLACED DETECTOR 2.  FIRE TEST PASSED OK AND NO MESSAGES DISPLAYED.
